Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Loose Stool After Barebacking Sign Of HIV AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Loss of Appetite Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum, andanus. It is also called the gastrointestinal or GI tract. The gut plays an important role in keeping you healthy. It is where food isdigested and nutrients absorbed...
Ask the Experts

Not Diarrhea...loose stool??

I have had AIDS since 1995, positive since 1986. I took no drugs for HIV until 1995. After starting Crixivan in 1996 I first started to notice wasting and lipodystrophy, especially in the face. Im not on Crixivan now, but the lipo effects remain....
Alvan Fisher, M.D.

Response from Alvan Fisher, M.D.

Brown University School of Medicine
Sounds like your BM's are not normal...the problem could be due to HIV effect on your intestines, side effect from antiretrovirals other than crixivan, side effect from other medications. You could have a malabsorption workup to assess... Read more »

Loose stools, not on meds!

Dear Doctor Frascino,I was infected with HIV in December `08 and diagnosed in March `09. I currently have CD4 of 729, and a VL which has dropped form over 10,000 to 1,400. According to `resistance tests` , i have a virus which is resistant to most...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,That you have contracted a virus that is "resistant to most meds" should be a warning and wakeup call to everyone reading this forum. It is indeed possible to contract a strain of virus that is already resistant to one or even many HIV... Read more »

poz to poz sex,guy prefers no condoms (POZ ON POZ BAREBACK)

I recently had sex w/a person and when we started,I exposed my status.I was surprised when he also is Poz and he enjoys the sensation of me depositing my load in him.Sounds great to me-I like to implant my seed,so is there really a problem w/this.I...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,You searched for an answer and didn't find anything about this topic? Hmm . . . I don't think you searched all that hard! See below.Dr. BobPositives with Positives- their risk of going bare- any studies?Apr 11, 2008 Hawaii says aloha... Read more »

Gay HIV+ partner has bareback sex with other HIV+ people

Hi, I'm in an open gay relationship with my HIV+ partner whereas i am HIV-. We always have protected anal sex (oral unprotected)My partner continues to have unprotected sex with other positive guys even though i have stressed that this is bad....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Regarding the risk of poz-on-poz barebacking, see below.As for a well "recegonised" resource on this topic, HELLO! You're reading it. Check out the archives! Finally, regarding the risk of STDs from oral sex, we have an entire... Read more »
Connect With Others

loose stools

Posted by Anonymous, 1 Reply
can hiv cause loose stools im very nervous about it , the only unprotected sex i had was oral performed on me . i had unprotected sex for vaginal like two years ago Read more »

loose stools and nodes?

Posted by Anonymous, 1 Reply
ok so here we go.......i have had loose stools now for about 2 weeks, they have not been completly runny, more like pieces (sorry i know thats alot maybe too much info) and i am on antibiotics for what my doctor thinks is a infection that is... Read more »

Yellow, loose stool continuing three weeks after PEP

Posted by Tyne2011, 1 Reply
Hi everyone,
Has anyone experienced prolonged GI side effects from PEP? I took kaletra and Combivir for 40 days total (long story) instead of 28. During therapy, I had loose stools that were controlled by loperamide. I've read on this site that side... Read more »

hiv and stool

Posted by theman22, 1 Reply
can hiv cause green stool? this morning is the first time i have gotten it in a long long time. im not on a diet or anything i didnt eat anything unordinary. the only thing i did last night was drink some beer and thats it. any help? Read more »